Journal Article

Observability and detectability of a class of discrete-time stochastic linear systems

Vasile Dragan and Toader Morozan

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 23, issue 3, pages 371-394
Published in print September 2006 | ISSN: 0265-0754
Published online September 2006 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dni064
Observability and detectability of a class of discrete-time stochastic linear systems

Show Summary Details

Preview

In this paper, the problem of stochastic observability and stochastic detectability of a class of discrete-time linear systems affected by independent random perturbations and Markovian jumping is investigated. The definition of stochastic observability adopted here extends to this framework the definition of the wellknown uniform observability of a deterministic discrete-time time-varying linear system. By several examples, we show that the concept of stochastic observability introduced in this paper is less restrictive than those introduced in other existing works and it does not imply always the stochastic detectability as it would be expected. Finally, one proves that this kind of stochastic observability allows us to derive a Barbashin–Krasovskii-type result for exponential stability in mean square.

Keywords: discrete-time stochastic systems; stochastic observability; stochastic detectability; stochastic stability

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.